# SDR GTIA2022052636436

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 7,757 hours, 3,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PASSENGE CREW DOOR ASSIST BOTTLE REQUIRES SERVICE.-SERVICED L2 PASSENGER CREW DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CK GOOD.
